Our expert says:
Thanks for your question. Fortzaar is a combination of two different drugs, losartan and hydrochlorothiazide, and is a drug combination which is remarkably free of side effects. I agree with your doctors that it is not responsible for the symptoms that you describe, ie panic attacks, anxiety and insomnia.
As the symptoms seem to have begun after you started taking Fortzaar, it is tempting to blame Fortzaar, but I really do not believe that Fortzaar can be responsible. If in doubt, stop it for two weeks and see what happens. The probability is high that the symptoms will not disappear – in which case, obviously, they were not due to Fortzaar..
Best wishes. JT
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.